# SDR R61A201306280701

- Difficulty date: June 28, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N208WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4208
- Aircraft time: 8,977 hours, 8,693 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 85713601
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR HEAVY CHECK FOUND BOLT HOLE UNDER PANEL 622AT HAS MINOR DAMAGE ON 1 SIDE.  MX PERFORMED PERMANENT REPAIR FOR DAMAGE TO FASTENER HOLE ON RT WING UPPER SKIN ASSY.   RETURNED TO SERVICE.  MAJOR
